# SDR JJBA20230328030

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 38,023 hours, 24,508 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN FROM THE INSIDE. FOUND INNER DOOR HANDLE NOT SITTING PROPERLY WHILE DOOR IS FULLY CLOSED AND LATCHED. MEASURED FORCE NEEDED TO OPEN DOOR FROM FOLDING FLAP POSITION TO UNLOCKED DOOR POSITION. FORCE NEEDED TO UNLOCK DOOR RECORDED AS 244LBS. TIGHTENED MAIN DOOR INNER HANDLE BOX. OPS CHECK FAIL. ADJUSTED MAIN DOOR ROLLERS. OPS CHECK FAIL. ADJUSTED MCD ROLLERS BACK TO ORIGINAL POSITION. ADJUSTED FWD AND AFT UPPER DOOR ROLLERS AND REMOVED AND REPLACED UPPER AFT LATERAL GUIDE SEAT. PERFORMED MCD INTERNAL, ACTUATING HANDLE TEST. FORCE REQUIRED TO ACTUATE HANDLE WAS 49LBS. RIG CHECK SAT. NO FURTHER DEFECTS NOTED.
